Urbanization and over-population

Share/Save/Bookmark

Lovett, Jon C. (2008) Urbanization and over-population. African Journal of Ecology, 46 (4). pp. 461-462. ISSN 0141-6707

[img]PDF
Restricted to UT campus only
: Request a copy
39Kb
Item Type:Article
Copyright:© 2008 Wiley
Faculty:
Management and Governance (SMG)
Research Group:
Link to this item:http://purl.utwente.nl/publications/72558
Official URL:http://dx.doi.org/10.1111/j.1365-2028.2008.01040.x
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 252702